# SDR SWAA2023112715892

- Difficulty date: October 28, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 73,058 hours, 43,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Canning
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LP 2479095: APB OIL CANNING; STA 1016; BETWEEN BL-0 AND S-3R; JUST BELOW RIGHT FITTING SEE TTG8Q00P9H5Q<[01] ACCOMPLISHED APB OIL CANNING REPAIR AT STA 1016; BETWEEN BL-0 AND S-3R IN REF TO B737 SRM 53-80-08-2R-13; EA 23-153-03288-WIP1 (TTG8Q00PG488); EA 23-153-03288-WIP2 (TTG8Q00PKFYL); EA 23-153-03288-WIP3 (TTG8Q00PLRC6); EA 23-153-03288-WIP4 (TTG8Q00PNCJX); EA 23-153-03288-WIP5 (TTG8Q00PPV65); AND EA 23-153-03288-WIP6 (TTG8Q00PQ6JX).;[02] VERIFIED STEP # 1 NOTE RII;[03] PERFORMED EA 23-153-03288; REFERENCE FAULT 'TTG8Q00PF2MN'.;[04] RII- VERIFIED STEP 3- PERFORMED EA 23-153-03288; REFERENCE FAULT 'TTG8Q00PF2MN'.
